I am only postinng this for people like me and who  take Kolopin. and in an emergency situation if you run out too soon before your next dr appointment.  I am not a doctor but i have first hand real world experience coming off abrubtly .    first i want you to know a lil about klonopin as a benzo and how it ranks in the benzo world.

1. now Kolonopin is by far the most powerful Benzo highly contributed to its long half life 48 to 72 hours. the half life means if you stopped taking your kolonopin today ie. it would take two or three days for the drug to leave your Body.  because of this long half life out of the benzos xanax ,valium,klonopin it has by far the worst and most dangerous withdrawls and the most with drawls symptoms.

 valium= 19   withdrawl symptoms

 xanax = 29    whithdrawl symptoms

 Kolonopin = a massive 101 withrawl symptoms that do and could happen now if you had every one of them

you would be dead or in a coma or organ failure

 now i have personally experienced at least 70 withdrawl symptoms maybe more

 a short withdrawl symptoms list

1.hay fever, 2.lungs excrete a substance you cough 3.chest pains, 4.difficulty breathing 5.feeling faint 6light headed. 7. trouble walking and sometimes cant walk 8.cant talk to people9.eyes are very light senstive

theese symptoms come on around day 2

Day 3 is a complete and utter hell on earth . Delusions , halucinations, random disturbing thoughts,

 loss of sense of smell and the ability to feel cold   you shakes twitches, jerking spasms and to some seizures

you feel completely insane tempoary insanity,  like a bad acid trip that last 3 or 4 days you cant think , if some one knocked on your door you would probaly hide nd not answer. not answer the phone you cant function, and dont even think you can work or let alone  leave your house or bed , this is just day 3

day 4. is a continuation of day three with more shakes trouble breathing chest pains delusions may stay strong or increase.  you wrist , elbow, shoulder may spasm ever so often feelling of seizure , twitches convulsion while mentally you still fell  insane

day 5.same as day four with maybe a lil less extreme insanity or the same

day 6 through 7 are the most dangerous . this is when the most severe body symptoms increase while you may feel not quite as mentally insane now your body shake more violenty spasms increas and you need to stay in bed in case of seizures and make your self stay calm and cordiinate your breathing

day 8 is a little better it comes and goes and you feel a lil sucess

day 9 you feel way better your sense of smell comes back strong , your sense of touch no worries of seizures or convulsions from my experience you feel like a faver broke your not insane any more you feel reborn, there are still withdrawls but nothing you cant handle .

Day 10 is a little better from this point its up to you to stay clean and endure the random feelings of fatigue faint ,  for maybe several months if your lucky not over 6 months

the longest i been off klonopin was 12 days ,   i,m still fighting it but next time i will suceed

 I dont recomend any take any of the drugs i uses to reduce withdrawl symptoms just slightly reduce convulsion and twhitching

1.on day 3 I drunk beer pretty much from the time i awaked in the morning until i went to sleep at night, the alcohol would help calm me and reduce twiches and shakes it suppresses you central nervous system kinda like a benzo

2. if i had them i would take a half ambien every 4 to six hours  ambiens half life is only two and a half hours

3. if i had no ambien i would take 100mg of promethazine every 4 to 6 hours this helped too

 I dont want anyone to take what i was doing , i am not a doctor you could hurt your self

so DONT TAKE WHAT I TOOK!!!!!!!!! i knew i would either live or die i took a massive risk and dont ever take ampien and promethazine together because this will give you seizures there is a meduim strength drug interaction.

 here is the life cycle of the with drawls

1. day 3 through 5 severe with drawls(more mental,delusions,halucinations

2.day 6 through 7 .    Most deadly withdrawlys (more of a chance to have seizures, coma, convulsions,organ failure etc.

I tried to eat very little so my body would use its engery to fight off the withdrawls ,instead of my body wasteing engery to break down food

This is my experience I hope someone worried about what to expect now knows what can happen

I wish you the best and my one tip is no matter how crazy you feel tell your self it will pass stay strong  its only withdrawls this is my opinion

Feel free to ask questions!